Panadol Actifast - 20 Tablets
Panadol ActiFast contains the active ingredient paracetamol, a well-known ingredient used to relieve pain and also reduce body temperature when suffering with a fever. Unlike other paracetamol tablets, Panadol ActiFast is absorbed into the blood stream twice as fast so that it gets to the source of your pain much quicker.
How to take Panadol Actifast-
Adults and children over 12 years- 2 tablets with 100ml of water up to 4 times a day, not more frequently than every 4 hours, to a maximum of 8 in 24 hours
Cautions and Warnings:
Panadol Actifast contains-
- 500mg paracetamol and sodium bicarbonate, 173mg sodium content per caplet.
Caution before taking Panadol Actifast-
- Not recommended for children under 12 years of age
- You should carefully read all product packaging and labels prior to use